期刊名称：HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS|
期刊简介(About the journal)
投稿须知(Instructions to Authors)
About the journal
(Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)
Hacettepe Journal of Mathematics and Statistics is an International Peer Reviewed Journal devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.
A QUARTERLY PUBLICATION of the FACULTY OF SCIENCE of HACETTEPE UNIVERSITY
Abstracted/Indexed in: SCI-EXP, Journal Citation Reports, Mathematical Reviews,
Zentralblatt MATH, Current Index to Statistics, Statistical Theory & Method Abstracts, SCOPUS, Tübitak-Ulakbim.
Instructions to Authors
Hacettepe Journal of Mathematics and Statistics welcomes the submission of original research papers in Mathematics and Statistics. Occasional review articles of a suitably high standard may also be considered. The submission of a manuscript implies an undertaking on the part of the author or authors that it is unpublished and not simultaneously submitted for publication elsewhere. All manuscripts will be refereed to international standards.
Advice to Authors: The style of articles should be lucid but concise. The text should be preceded by a short descriptive title and an informative abstract of not more than 100 words. Keywords or phrases and the 2000 AMS Classification should also be included.The main body of the text should be divided into numbered sections with appropriate headings. Items should be numbered in the form 2.4. Lemma, 2.5. Definition. These items should be referred to in the text using the form Lemma 2.4., Definition 2.5. Figures and tables should be incorporated in the text. A numbered caption should be placed above them. References should be punctuated according to the following examples, be listed in alphavetical order according to in the (first) author’ s surname, be numbered consecutively and referred to in the text by the same number enclosed in square brackets. Only recognized abbreviations of the names of journals should be used.
 Banaschewski, B. Extensions of topological spaces, Canad. Math. Bull. 7 (1), 1-22, 1964.
 Ehrig, H. and Herrlich, H. The construct PRO of projection spaces: its internal structure, in: Categorical methods in Computer Science, Lecture Notes in Computer Science 393 (Springer-Verlag, Berlin, 1989), 286-293.
 Hurvich, C. M. and Tsai, C. L. Regression and time series model selection in small samples, Biometrika 76 (2), 297-307, 1989.
 Papoulis, A. Probability random variables and stochastic process (McGraw-Hill, 1965).
While great care will be taken of manuscripts and files, no responsibility can be accepted for any loss. In their own interest, authors are advised to keep a copy of everything they send.
Preparation of Manuscripts: Manuscripts will be typeset using the LATEX typesetting system. Authors are invited to submit a LATEX file of their paper by e-mail, or if this is not possible to send three copies of their article by post. In the latter case the article should be printed on one side only of white A4 size paper. Files should be prepared using the LATEX article style or the AMS-TEX preprint style. Authors are requested to use only Standard LATEX or AMS-TEX commands and environments. Figures and other artwork should be submitted in electronic form wherever possible. Windows metafile (wmf) or Postscript (ps,eps) are the preferred formats, but a separate Word file of each figure may be suitable. More detailed information, and a style-file for preparing the final form of accepted articles, will soon be available from this site.
Authors who are unable to produce a suitable LATEX or AMS-TEX file may submit three wordprocessor or typewritten copies of their article by post, printed with wide margins on one side only of A4 size white paper. If accepted for publication the article will be typeset in LATEX by the Journal. Authors should be aware, however, that submitting a suitable LATEX file will substantially shorten the time taken to process their paper.
Deadline for Submissions: Manuscripts may be submitted at any time.
Offprints: Twenty Four offprints of each article will be supplied free of charge. Additional offprints may be ordered prior to publication and will be charged at cost.
Copyright: No manuscript should be submitted which has previously been published, or which has been simultaneously submitted for publication elsewhere. The copyright in a published article rests solely with the Faculty of Science of Hacettepe University, and the paper may not be reproduced in whole in part by any means whatsoever without prior written permission.
Notice: The contents of a paper published in this Journal are the sole responsibility of the author or authors, and its publication does not imply the concurrence of the Editors or the Publisher.
EDITOR: Yücel Tiras
ASSOCIATE EDITOR: Lawrence M. Brown
N. Balakrishnan (McMaster University, Hamilton, Ontario, Canada) Applied Statistics, Theory of Statistics, Hypothesis Tests, Mathematical Statistics.
Gary F. Birkenmeier (University of Louisiana at Lafayette, USA.) Non-commutative Rings and Modules, Near-ring Theory, Semigroups.
G. C. L. Brümmer (University of Cape Town, South Africa) Topological Categories, General Topology, Bitopology, Quasi-Uniformities, Uniformities.
Brian Fisher (Leicester University, England) Generalized Functions, Neutrix Limits, Fixed Point Theory.
Alexander Goncharov (Bilkent University, Ankara, Turkey) Functional Analysis.
Alemdar Hasanoğlu (Hasanov) (Izmir University, Izmir, Turkey) Nonlinear Analysis, Applied Mathematics, Mathematical Modeling.
Varga Kalantarov (Koç University, Istanbul, Turkey) Partial Differential Equations, Dynamical Systems.
Azer Kerimov (Bilkent University, Ankara, Turkey)Mathematical Theory of Statistical Physics, Probability, Mathematical Physics.
Tahir Khaniyev (TOBB-University of Economics and Technology, Ankara) Probability, Statistics and Stochastic Processes, Fuzzy Probability.
Ralph D. Kopperman (City College, CUNY, New York, USA) General Topology, Asymmetric Topology, Applications to Computer Science.
Vladimir Levchuk (Siberian Federal University, Russia) Groups, Rings, Algebras.
Ali Mostafazadeh (Koç University, Istanbul, Turkey) Mathematical Physics.
Rainer Nagel (Tübingen University, Germany) Semigroups, Evolution Equations, Functional Analysis.
Cihan Orhan (Ankara University, Ankara, Turkey) Summability, Analysis.
Ömer Öztürk (Ohio State University, USA) Statistics.
Ivan Reilly (University of Auckland, New Zealand) General Topology.
Patrick Smith (Glasgow University, Scotland) Ring and Module Theory.
Kamal Soltanov (Hacettepe University, Ankara, Turkey) Nonlinear Analysis, Functional Analysis, Ordinary and Partial Differential Equations.
Alexander P. Sostak (University of Latvia, Riga, Latvia) Fuzzy Set Theory, Theory of L-Topologies and L-Fuzzy Topologies.
Refik Soyer (The George Washington University, Washington, USA.) Bayes' Statistic, Decision Theory, Quality Control, Time Series.
Murat Tuncali (Nipissing University, Canada) General Topology.
İ. Burhan Türkşen (TOBB-University of Economics and Technology, Ankara) Fuzzy Sets, Fuzzy Probability, Applications.
Roger Wiegand (University of Nebraska, Lincoln, USA.) Commutative Rings, Algebraic Topology, Modules over Commutatine Rings.
Semyon Yakubovich (University of Porto, Portugal) Integral Transforms.
Victor J. Yohai (University of Buenos Aires, Argentina) Robust Statistics, Multivariate Analysis, Time Series.
Ağacık Zafer (Middle East Technical University, Ankara, Turkey) Applied Mathematics.
Efim I. Zelmanov (University of California, San Diego, USA.) Algebra.
OWNER: (On behalf of the Faculty of Science) Prof. Dr. Askın Tümer (Dean)
TECHNICAL SUPPORT: Sinan Es, İsmail Tiryaki